# SDR 243TR0005

- Difficulty date: July 19, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,218 hours, 33,455 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258733511
- Part serial: 85015080
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 VERTICAL GYRO SHOWS 3.5-4 DEGREES PITCH UP.  REPLACED VERTICAL GYRO PER MM 34-21-21.
